# SDR DXTA2009080503751

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 3,199 hours, 2,257 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR SELECTED DOWN & NO GREEN GEAR INDICATIONS APPEARED. ANNUNCIATOR TEST BUTTON PUSHED TO CONFIRM RED & GREEN GEAR BULBS WERE OPERATIONAL. RECYCLED GEAR UP & DOWN WITH SAME RESULT. DISCOVERED CIRCUIT BREAKERS J4 AND K2 HAD POPPED. CONTINUED WITH EMERGENCY PROCEDURE CHECKLIST FOR LANDING GEAR; THREE GREENS NOT INDICATED FOR LOWERING GEAR VIA AUX HYD SYSTEM.  FOUND TERMINALS 1 AND 2 ON RT STANDBY GEAR INDICATOR CRT LOOSE AND TOUCHING GROUND.  REPOSITIONED AND RETORQUED IAW DWG 25-8NAS-116B. ALSO FOUND DIODE BETWEEN KB4 AND KB5 WAS BETWEEN KB5 AND KB6. REPOSITIONED AND RETORQUED IAW DWG 149-B49543.  JACKED AND COMPLIED WITH GEAR RETRACTION.  IAW AMM 32-30-01.  ALL CHECKED GOOD.
